Friday, May 7, 2021
ALL TIMES ARE LISTED IN EASTERN STANDARD TIME

Holy Mass recorded at the National Shrine of Divine Mercy (Live at 9:00 am EST)

8:50-9:00 a.m.
Welcome and Opening Prayer

9:00-9:30 a.m.
Bryan Thatcher, MD, Intl. Director, Doctors for Divine Mercy; Founder, Eucharistic Apostles of The Divine Mercy.
Journey of a Soul: A look at Sts. Teresa of Avila and Faustina and Patient Care [29 min]

9:30-10:10 a.m.
Most Rev. Bishop Robert McManus, MA, STD
Catholic and Religious Directives [38 min]
https://conference.thedivinemercy.org/sites/default/files/ethical-religious-directives-catholic-health-service-sixth-edition-2018.pdf

10:15-11:10 a.m.
KEYNOTE
Sr. Gaudia Skass, OLM, Sisters of Our Lady of Mercy
More Than Healing The Body & Saving Lives: Total Engagement in Helping Patients [52 min]

11:10 a.m.-12:20 p.m.
Jason Lewis, MIC
Addiction and Divine Mercy [1:08:00]

12:25-1:10 p.m.
Dr. Christopher Klofft, Associate Professor of Theology, Assumption College
People Are People: The Foundations of Christian Anthropology [45 min]

1:15-2:10 p.m.
Dr. Ron Sobecks, Professor, Dept. of Hematology and Medical Oncology at Taussig Cancer Institute, Cleveland Clinic
Healthcare Provider Burnout [53 min]

2:10-3:10 p.m.
George Delgado, M.D., F.A.A.F.P., Board Certified Family Medicine Hospice and Palliative Medicine
Abortion Pill Reversal [1:05:00]

3:10-3:25 p.m.
Break with The Divine Mercy Chaplet to be prayed privately.

3:25-4:00 p.m.
Marie Romagnano, MSN, RN, CCM; Founder, Healthcare Professionals for Divine Mercy.
Urgent Spiritual Care: Spiritual Action for Healthcare Providers [32:18]

4:00-4:45 p.m.
Todd Lentocha, Retired Police Officer, Marine Veteran, Husband, Father, Author and Trauma Survivor
Todd and Alison Lentocha: Catastrophic Injury Case Study of a Critical Traumatic Head Injury [1:03:19]

4:45-5:30 p.m.
Fr. Seraphim Michalenko, MIC, PhB, STL, SEOL, Theologian, Author, former Vice-Postulator for Cause of St. Faustina
Pro-Life Reflections in the Light of St. Faustina's Divine Mercy Revelations

5:30-6:15 p.m.
Very Rev. Fr. Kazimierz Chwalek, MIC, BA, STB, STL (Cand.), Provincial Superior, Marian Fathers of the Immaculate Conception of the Blessed Virgin Mary
The Works of Mercy: Embodiment of Nursing and Medicine

*You must fill out Evaluation Forms for CEU and CME credits

 

Saturday, May 8, 2021


9:00-9:30 a.m.
Bryan Thatcher, MD
Journey of a Soul — When the Soul Faces the Struggles and Disappointments of Life [32 min]

9:30-10:00 a.m.
Fr. Joseph Roesch, MIC, Vicar General. Rome, Italy
Reflections on the Beginning of the Pandemic in Italy [29 min]

10:00-10:50 a.m.
Hannah Fortin, BSN, RN, CCRN; Catholic Medical Center, Manchester, New Hampshire. ICU nurse and member of the COVID-19 Rapid Response Team Frontline Hospital Care.
A Nurse’s Witness to the COVID-19 Pandemic [49 min]


11:00 a.m.-12:30 a.m.
KEYNOTE
Fr. Chris Alar, MIC, Director of the Association of Marian Helpers, Author: After Suicide: There's Hope for Them and for You
Church Teachings On the End-Of-Life Issues

12:30-1:15 p.m.
Reverend Joseph M. Koopman, STD, Assistant Professor of Moral Theology
Meaning of Sexuality and Medical Interventions Involving Procreation: A Critical Moral Analysis [45 min]

1:15-1:50 p.m.
Michael Parker, MD, OB/GYN Specialist, President of the National Catholic Medical Association
Why Do We Need Catholic Healthcare [38 min]

1:50-2:45 p.m.
Brian B. Burkey, M.D., M.Ed., F.A.C.S., Head & Neck Surgery and Oncology Cleveland Clinic
Difficult Conversations: Delivering Bad News to Patients About Their Condition [50 min]

2:45-3:00 p.m.
Break with private prayer of The Divine Mercy Chaplet.

3:00-3:50 p.m.
Alan Taege, M.D., Infectious Disease Specialist, Cleveland Clinic
The Reality of an Unexpected Pandemic - An Infectious Disease Perspective [48 min]

3:50-4:50 p.m.
Fr. Seraphim Michalenko, MIC, PhB, STL, SEOL
A True Kit For Healthcare on Account of Its Healing Power Through Trust and The Sacred Image [60 min]

4:50-5:35 p.m.
Very Rev. Fr. Kazimierz Chwalek, MIC, BA, STB, STL (Cand.)
Servants of Life: Spiritual and Ethical Examples for Healthcare Workers [45 min]

5:35-6:05 p.m.
Marie Romagnano, MSN, RN, CCM
Living With the Nightmare of a Rare Disease: Case Study Giant Cell Arteritis [30 min]


Very Rev. Fr. Kazimierz Chwalek, MIC, BA, STB, STL (Cand.)
Closing Prayer